# SDR A6WA201240721

- Difficulty date: July 20, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNTING BRACKET IS CRACKED.  REMOVED CRACKED MOUNTING BRACKET THEN INSTALLED NEW SERVICEABLE BRACKET PN 601R317745-7 IAW SRM 51-42-06.
